On the order of approximation of unbounded functions by the family of generalized linear positive operators


DOĞRU O.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.46, pp.173-181, 1997 (Other Refereed National Journals)

  • Publication Type: Article / Article
  • Volume: 46
  • Publication Date: 1997
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.173-181